# SDR 95ZZZZ136

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206L
- Make and model: Doug DC-6A
- Aircraft serial: 43709
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 327628
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 701 - SHUT DOWN NR 4 ENGINE DUE TO BACKFIRING AT 2358Z.  REPLACED NR 1 CYLINDER.  (Z)
